# SDR 96ZZZX5164

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N365UC
- Make and model: Aerosp SA365N1
- Aircraft serial: 6329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck
- Condition: Cracked
- Location: Lt Transmission
- Part time: 1,919 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

250 MM CRACK FOUND LT SIDE TRANSMISSION DECK AT STA 3826.7.  REPAIR MADE PER EUROCOPTER REPAIR DATA SHEET.  MANUFACTURER ISSUED AIRFRAME SB 05.00.36.  OPERATOR RECOMMENDS THAT SB 05.00.36 CHANGE FROM A RECOMMENDED TO A MANDATORY SB AND HOURS BE DECREASED FROM 2,000 TO SOMETHING LESS.
